Minimal moment conditions in the limit theory for general Markov branching processes
Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 4, p. 299-319
@article{AIHPB_1977__13_4_299_0,
     author = {Hering, H.},
     title = {Minimal moment conditions in the limit theory for general Markov branching processes},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {4},
     year = {1977},
     pages = {299-319},
     zbl = {0391.60077},
     mrnumber = {488340},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_1977__13_4_299_0}
}
Hering, H. Minimal moment conditions in the limit theory for general Markov branching processes. Annales de l'I.H.P. Probabilités et statistiques, Volume 13 (1977) no. 4, pp. 299-319. http://www.numdam.org/item/AIHPB_1977__13_4_299_0/

[0] M.G. Krein and M.A. Rutman, Linear operators leaving invariant a cone in a Banach space. Uspeki Matem. Nauk, t. 3, 1948, p. 1-95; Amer. Math. Soc. Translat., (1), t. 26, 1950. | MR 38008 | Zbl 0030.12902

[1] T.E. Harris, The Theory of Branching Processes. Springer-Verlag, Berlin-Göttingen- Heidelberg, 1963. | MR 163361 | Zbl 0117.13002

[2] A. Joffe and F. Spitzer, On multitype branching processes with ρ ≤ 1. J. Math. Anal. Appl., t. 19, 1967, p. 409-430. | MR 212895 | Zbl 0178.19504

[3] N. Ikeda, M. Nagasawa and S. Watanabe, Branching Markov processes I, II, III. J. Math. Kyoto Univ., t. 8, 1968, p. 233-278, 365-410; t. 9, 1969, p. 95-160. | MR 232439 | Zbl 0233.60068

[4] T. Savits, The explosion problem for branching Markov process. Osaka J. Math., t. 6, 1969, p. 375-395. | MR 282426 | Zbl 0216.47104

[5] K.B. Athreya, On the supercritical one dimensional age dependent branching processes. Ann. Math. Statist., t. 40, 1969, p. 743-763. | MR 243628 | Zbl 0175.46603

[6] H. Hering, Limit theorem for critical branching diffusion processes with absorbing barriers. Math. Biosci., t. 19, 1974, p. 355-370. | MR 341641 | Zbl 0282.60053

[7] S. Asmussen and H. Hering, Strong limit theorems for general supercritical branching processes with applications to branching diffusions. Z. Wahrscheinlichkeitsth. verw. Geb., t. 36, 1976, p. 195-212. | MR 420889 | Zbl 0325.60081

[8] S. Asmussen and H. Hering, Strong limit theorems for supercritical immigration branching processes. Math. Scand., t. 39, 1976, p. 327-342. | MR 438498 | Zbl 0348.60117

[9 a] H. Hering, Refined positivity theorem for semigroups generated by perturbed differential operators of second order with an application to Markov branching processes. Math. Proc. Cambr. Phil. Soc., t. 83, 1976. | MR 467043 | Zbl 0374.47020

[9 b] H. Hering, Uniform primitivity of semigroups generated by perturbed elliptic differential operators. Math. Proc. Cambr. Phil. Soc., t. 83, 1976. | MR 467044 | Zbl 0374.47021

[10] H. Hering, Subcritical branching diffusions. Compositio Math., t. 34, 1977, p. 289- 306. | Numdam | MR 438501 | Zbl 0368.60093

[11] S. Asmussen and H. Hering, Some modified branching diffusion models. Math. Biosci., t. 34, 1977. | MR 682242 | Zbl 0369.60103